# SDR SWAA992007

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BOTH FWD EMERGENCY EVACUATION SLIDE LIGHTS INOP.  REMOVED AND REPLACED LIGHT ASSY'S PER MM.
